Alert archive / Florida / Tornado Warnings in 2009
Tornado Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 2, 2009, 8:14 PM EDT for Hamilton County, Florida. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2009, 8:14 PM EDT (00:14 UTC)
- Expired
- Apr 2, 2009, 8:32 PM EDT
- In force
- 18 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Hamilton County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:00 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -152 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 030014
TORJAX
FLC047-030045-
/O.NEW.KJAX.TO.W.0005.090403T0014Z-090403T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
814 PM EDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN HAMILTON COUNTY IN NORTHERN FLORIDA
* UNTIL 845 PM EDT
* AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
WEST LAKE...OR 7 MILES NORTHWEST OF SUWANNEE RIVER STATE PARK...
MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
LAKE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3059 8301 3047 8300 3042 8319 3048 8321
3055 8324
TIME...MOT...LOC 0013Z 263DEG 25KT 3050 8321
$$
ZIBURA1 follow-up statement
000
WWUS52 KJAX 030032
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
832 PM EDT THU APR 2 2009
FLC047-030040-
/O.CAN.KJAX.TO.W.0005.000000T0000Z-090403T0045Z/
HAMILTON FL-
832 PM EDT THU APR 2 2009
...THE TORNADO WARNING FOR WESTERN HAMILTON COUNTY IS CANCELLED...
DOPPLER RADAR NO LONGER INDICATED A TORNADO SO THE WARNING HAS BEEN
CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR CENTRAL AND EASTERN CLINCH COUNTY UNTIL 915 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3059 8301 3047 8300 3042 8319 3048 8321
3055 8324
TIME...MOT...LOC 0030Z 270DEG 44KT 3050 8299
$$
ZIBURAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:53 PM EDT, 21 minutes earlier.
Area forecast discussion, Apr 2, 7:53 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT THU APR 2 2009
...TORNADO WATCH IN EFFECT UNTIL 10 PM...
.UPDATE...SQUALL LINE...PRODUCING SEVERE STORMS...JUST WEST OF
THE SUWANNEE VALLEY RACING EAST AT 60 MPH. THE LINE OF STORMS
WILL BE MOVING INTO THE WESTERN HALF OF THE AREA WITHIN THE HOUR
AND MAKING IT TO THE EAST COAST DURING MID TO LATE EVENING.
IN ADDITION...A CLUSTER OF STORMS IS FORMING RIGHT OUT AHEAD OF
THE SQUALL LINE ALONG OUTFLOWS. SURFACE ANALYSIS AND OBS INDICATING
THAT THE QUASI-STATIONARY FRONT HAS DROPPED SOUTH (OUT OF GA) ACROSS
THE JAX METRO AREA. TEMPS/DEWPOINTS HAVE FALLEN AT JAX INTL ARPT
LAST HOUR. FRONT MAY BE RETREATING BACK TO THE NORTH NEXT COUPLE
OF HOURS AS THE SQUALL LINE APPROACHES. BOTTOM LINE...DANGEROUS
SITUATION SETTING UP ACROSS THE AREA WITH SEVERE STORMS AND
POSSIBLY TORNADOES. APPEARS THE AREA WHERE MOST OF THE SEVERE
STORMS WILL BE FOCUSED WILL BE NEAR THE I-10 CORRIDOR AND AREAS
JUST NORTH AND SOUTH OF THAT BUT THAT WILL DEPEND ON WHAT THE
FRONTAL BOUNDARY OVER THE AREA DOES.
&&
.AVIATION...MAJOR CONCERN IS THE TORNADO WATCH IN THE AREA AND
THE APPROACHING SQUALL LINE. THERE IS ALSO A CLUSTER OF STORMS
FORMING AHEAD OF THE LINE. STORMS ARE RACING EAST AT 50 KNOTS AND
WILL BE APPROACHING THE TERMINALS WITHIN THE NEXT 1 TO 2 HOURS.
HAVE PREVAILING MVFR AT ALL TERMINALS WITH TEMPO LIFR VSBY/IFR
CIGS AND WIND VRBG45KT FROM STORMS BETWEEN 01Z- 06Z. SOME
OF THE STORMS MAY BECOME SEVERE AND PRODUCE A TORNADO.
&&
.MARINE...MAIN CONCERN IS THE TORNADO WATCH FOR THE NEAR SHORE
WATERS AND A SQUALL LINE THAT WILL BE RACING OFFSHORE BY LATE
THIS EVENING. SOME STORMS MAY BECOME SEVERE AND PRODUCE WATER
SPOUTS. WARM FRONT ACROSS WATERS RETREATS NORTH LATER THIS EVENING
AND COLD FRONT PUSHES THROUGH EARLY FRIDAY. SMALL CRAFT ADVISORIES
CONTINUE FOR THE OFFSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 78 47 79 / 80 0 0 0
SSI 65 77 53 71 / 80 0 0 0
JAX 66 82 52 78 / 70 0 0 0
SGJ 67 83 56 75 / 50 20 0 0
GNV 66 82 52 83 / 70 10 0 0
OCF 67 82 53 85 / 60 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY MORNING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-SUWANNEE-
UNION.
GA...FLOOD WATCH THROUGH FRIDAY MORNING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EDT FRIDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
PP/ARS/JD/MZ/AWHazardous weather outlook, Apr 2, 3:37 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 337 PM EDT THU APR 2 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 337 PM EDT THU APR 2 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 10 PM FOR ALL OF SOUTHEAST GEORGIA AND MUCH OF NORTHEAST FLORIDA... ...FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA INCLUDING THE ADJACENT COASTAL WATERS THROUGH FRIDAY MORNING... ...AREAL FLOOD WARNINGS IN EFFECT FOR MUCH OF SOUTHEAST GEORGIA AND UPPER SUWANNEE VALLEY REGION... A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA THROUGH 10 PM THIS EVENING. A VERY DANGEROUS SITUATION IS EXPECTED TO SET UP THIS EVENING WITH NUMEROUS SEVERE THUNDERSTORMS DEVELOPING ACROSS THE SUWANNEE RIVER VALLEY AND ACROSS SOUTHEAST GEORGIA. A SQUALL LINE MOVING THROUGH THE GULF COAST REGION WILL ALSO BE APPROACHING THE AREA THIS EVENING. DAMAGING WINDS AND LARGE HAIL ALONG WITH ISOLATED TORNADOES ARE EXPECTED WITH THE STORMS THIS EVENING. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS BUT WILL LIKELY BECOME MORE ISOLATED TOWARD FRIDAY MORNING AS THE COLD FRONT SWEEPS TOWARD THE REGION. A FLOOD WATCH CONTINUES FOR MOST OF THE FORECAST AREA. A FRONTAL BOUNDARY REMAINS STALLED OVER THE AREA. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF RAIN POSSIBLE BY EARLY FRIDAY MORNING. THIS ADDITIONAL RAINFALL MAY CAUSE LOCALIZED FLOODING. MUCH OF SOUTHEAST GEORGIA AND THE UPPER SUWANNEE VALLEY REGION ARE UNDER AN AREAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...FLOOD WARNINGS FOR VARIOUS RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... RECENT HEAVY RAINFALL OVER PORTIONS OF SOUTHEAST GEORGIA WILL RESULT IN SIGNIFICANT RISES TO AREA RIVERS. FLOOD WARNINGS ARE IN EFFECT FOR THE ALAPAHA RIVER AT STATENVILLE...ALTAMAHA RIVER AT CHARLOTTE... SATILLA RIVER AT ATKINSON...ALTAMAHA RIVER AT BAXLEY...SATILLA RIVER AT WAYCROSS...ST MARYS RIVER AT MACCLENNY. REFER TO THE FLOOD STATEMENT THAT HAS BEEN ISSUED. ANOTHER COLD FRONT WILL APPROACH THE AREA BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY INTO EARLY MONDAY. STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR UPDATED STATEMENTS AND POSSIBLE ADDITIONAL WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN ALL AREAS UNDER THE TORNADO WATCH AND FLOOD WATCH. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Apr 2, 3:20 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT THU APR 2 2009
FLZ035-022000-
GILCHRIST-
320 PM EDT THU APR 2 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY
FOR STRONG WINDS VALID UNTIL 400 PM EDT...
AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF BELL...MOVING EAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL
THROUGH 400 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2983 8267 2962 8267 2964 8294 2976 8293
2989 8285
TIME...MOT...LOC 1920Z 263DEG 45KT 2981 8290
ZIBURASpecial weather statement, Apr 2, 3:53 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT THU APR 2 2009
GAZ152>154-165-166-022100-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
353 PM EDT THU APR 2 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHERN CAMDEN AND GLYNN COUNTIES FOR FUNNEL CLOUDS
VALID UNTIL 500 PM EDT...
AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
WAYNESVILLE TO 5 MILES WEST OF WAVERLY...MOVING EAST AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...
THALMANN...WAVERLY...DOCK JUNCTION...BOYS ESTATE...BRUNSWICK...
COUNTRY CLUB ESTATES...ST. SIMONS...SEA ISLAND AND LITTLE ST. SIMMONS
ISLAND THROUGH 500 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
3110 8147 3109 8145 3113 8141 3105 8140
3105 8141 3104 8187 3133 8176 3134 8146
3130 8140 3131 8139 3133 8136 3130 8128
3127 8126
TIME...MOT...LOC 1953Z 253DEG 19KT 3124 8172 3109 8179
ENYEDILocal storm report, Apr 2, 5:41 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD BLACKSHEAR 31.30N 82.24W
04/02/2009 PIERCE GA AMATEUR RADIO
AN AMATEUR RADIO OPERATOR REPORTED HEAVY RAIN IN
BLACKSHEAR WITH A NUMBER OF ROADS CLOSED DUE TO HIGH
WATER.
&&
PPSpecial weather statement, Apr 2, 7:18 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
718 PM EDT THU APR 2 2009
FLZ020>022-GAZ162-163-030000-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
718 PM EDT THU APR 2 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE...
COLUMBIA...HAMILTON...CLINCH AND ECHOLS COUNTIES FOR STRONG WINDS...
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...
AT 711 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS IN A LINE FROM NEAR MOULTRIE GEORGIA SOUTH TO WESTERN
MADISON AND WESTERN TAYLOR COUNTIES. MOVEMENT IS TO THE EAST AT 50
MPH. DAMAGING WINDS ARE POSSIBLE WITH WINDS GUSTING UP TO 60
MPH...ALONG WITH HAIL AND EXCESSIVE LIGHTNING. WIND DAMAGE IS
POSSIBLE ALONG WITH HEAVY RAINFALL THAT WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
SUWANNEE...COLUMBIA...HAMILTON...ECHOLS...AND CLINCH COUNTIES WILL
BE AFFECTED BETWEEN 730 AND 830 PM. SEVERE THUNDERSTORM WARNINGS WILL
LIKELY BE ISSUED SOON.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3102 8262 3055 8249 2999 8258 2998 8285
3015 8320 3042 8317 3062 8325 3060 8313
3079 8312 3086 8296 3109 8295
TIME...MOT...LOC 2311Z 263DEG 45KT 3028 8322
ZIBURASpecial weather statement, Apr 2, 7:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT THU APR 2 2009
GAZ132>134-149>151-030045-
ATKINSON-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
753 PM EDT THU APR 2 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON...
NORTHERN WARE...WESTERN PIERCE...COFFEE...SOUTHERN JEFF DAVIS AND
BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 845 PM EDT...
AT 753 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF PEARSON...MOVING
NORTHEAST AT 60 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE...PEARSON...AXSON...MILLWOOD...DOUGLAS...
WARESBORO...BICKLEY...NICHOLLS...DIXIE UNION AND ALMA THROUGH 845 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3149 8311 3156 8307 3160 8307 3164 8303
3170 8251 3124 8215 3121 8219 3122 8227
3119 8228 3117 8224 3108 8234 3118 8265
3118 8300 3147 8315
TIME...MOT...LOC 2353Z 239DEG 59KT 3124 8290
SHASHYSpecial weather statement, Apr 2, 7:58 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
758 PM EDT THU APR 2 2009
FLZ022-023-030-031-036-GAZ150-152-164-030100-
ALACHUA-BAKER-BRADFORD-BRANTLEY-CHARLTON-COLUMBIA-UNION-WARE-
758 PM EDT THU APR 2 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
ALACHUA...WESTERN BRADFORD...UNION...BAKER...COLUMBIA...WESTERN
CHARLTON...SOUTHWESTERN BRANTLEY AND SOUTHERN WARE COUNTIES FOR
STRONG WINDS...HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...
AT 756 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
TO SEVERE THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 27 MILES
WEST OF NEEDHAM TO 23 MILES NORTHWEST OF FORT WHITE...MOVING
NORTHEAST AT 65 MPH. WIND GUSTS TO 60 MPH OR HIGHER...AND HAIL ARE
EXPECTED. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND FORT
WHITE...OLENO STATE PARK...LA CROSSE...WORTHINGTON SPRINGS...
LULU...DUKES...BROOKER...OLUSTEE...LAKE BUTLER AND NEEDHAM THROUGH
900 PM. SEVERE THUNDERSTORM WARNINGS MAY BE ISSUED SOON.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3002 8255 3058 8258 3058 8241 3082 8243
3082 8249 3096 8248 3097 8252 3105 8260
3118 8247 3123 8227 3121 8218 3126 8213
3127 8208 2980 8223 2988 8275 2993 8276
TIME...MOT...LOC 2356Z 244DEG 59KT 3122 8285 3012 8301
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:15 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Apr 2, 8:15 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 60 min |
| Apr 2, 8:23 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 29 min |
| Apr 2, 8:40 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 2, 8:44 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Saint Johns | 46 min |
| Apr 2, 8:44 PM EDT | Tornado Warning | JAX | Columbia, Hamilton | 18 min |
| Apr 2, 8:56 PM EDT | Areal Flood Advisory | JAX | Baker, Clay, Columbia, Duval, Nassau, Union | 2 hr |
| Apr 2, 8:56 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 49 min |
| Apr 2, 9:07 PM EDT | Special Weather Statement | JAX | Bradford, Union | 38 min |
| Apr 2, 9:15 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 45 min |
| Apr 2, 9:28 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Duval, Saint Johns | 47 min |
| Apr 2, 9:50 PM EDT | Special Weather Statement | JAX | Nassau | 55 min |
| Apr 2, 10:01 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Nassau | 119 min |
| Apr 2, 10:08 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Apr 2, 10:29 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Apr 2, 10:54 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 51 min |
| Apr 2, 10:58 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 2, 11:03 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Suwannee, Union | 42 min |
| Apr 2, 11:07 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 38 min |
| Apr 2, 11:19 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Union | 56 min |
| Apr 2, 11:42 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Apr 2, 11:52 PM EDT | Special Weather Statement | JAX | Baker, Columbia, Suwannee | 38 min |
| Apr 3, 12:14 AM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 46 min |
| Apr 3, 12:20 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| Apr 3, 12:35 AM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau, Saint Johns | 9 hr |
| Apr 3, 12:46 AM EDT | Areal Flood Warning | JAX | Baker, Union | 9 hr |
| Apr 3, 12:54 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 3, 1:05 AM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Apr 3, 2:14 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Apr 3, 3:51 AM EDT | Special Weather Statement | JAX | Alachua, Bradford | 24 min |
| Apr 3, 4:12 AM EDT | Special Weather Statement | JAX | Clay | 33 min |
| Apr 3, 4:31 AM EDT | Special Weather Statement | JAX | Clay | 29 min |
| Apr 3, 4:35 AM EDT | Tornado Warning | JAX | Clay, Duval, Saint Johns | 25 min |
| Apr 3, 4:49 AM EDT | Special Weather Statement | JAX | Marion | 26 min |
| Apr 3, 4:58 AM EDT | Tornado Warning | JAX | Duval, Saint Johns | 32 min |
| Apr 3, 5:11 AM EDT | Special Weather Statement | JAX | Putnam | 64 min |
| Apr 3, 5:13 AM EDT | Special Marine Warning | JAX | 62 min | |
| Apr 3, 5:52 AM EDT | Special Weather Statement | JAX | Putnam | 38 min |
| Apr 3, 5:56 AM EDT | Tornado Warning | JAX | Flagler, Putnam, Saint Johns | 49 min |
| Apr 3, 6:21 AM EDT | Special Marine Warning | JAX | 54 min | |
| Apr 3, 6:27 AM EDT | Special Weather Statement | JAX | Marion | 33 min |
| Apr 3, 10:08 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Nassau, Suwannee, Union | 12 hr |
| Apr 3, 10:12 AM EDT | River Flood Warning | JAX | Columbia, Hamilton | 7 days |
| Apr 3, 5:26 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Nassau, Union | 3 hr |
Nearby
Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.